# SDR HEEA064379

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Damaged
- Location: Compressor
- Part time: 790 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  GROOVED BEYOND SERVICEABLE LIMITS ON CARBON SEAL ASSY TANGS AND SLOTS.
